# SDR 96ZZZX4957

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700LT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920046
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 4173448
- Condition: Frayed
- Location: Elevator Trim
- Part time: 4,005 hours
- Component: 51436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W PIPER SB 897A, AFTER REMOVAL OF RT ELEVATOR, INSPECTED THE TRIM CABLE AND FOUND SEVERAL BROKEN STRANDS IN THE AREA WHERE THE CABLE RUNS AROUND THE ELEVATOR TRIM/AP SERVO, WHICH HAS 2 SMALL 1.25 INCH PULLEYS THAT THE CABLE RUNS AROUND.  AREA IS HARD TO INSPECT WHEN INSTALLED AND WITH TENSION ON CABLES.  CHECKED PRIOR TO DISASSMEBLY, FOUND NO PROBLEMS.
